AN Li-qun, WANG Jing-nan, ZHANG Ya-zhuo, et al. The Characterization of the Prenormal Cone to the Graph of the Normal Cone Mapping on Generalized Polyhedra[J]. 2012, 17(3): 46-49.
AN Li-qun, WANG Jing-nan, ZHANG Ya-zhuo, et al. The Characterization of the Prenormal Cone to the Graph of the Normal Cone Mapping on Generalized Polyhedra[J]. 2012, 17(3): 46-49.DOI:
广义凸多面体集上法锥映射图集的预解锥刻画
摘要
了在自反Banach空间中
对广义凸多面体集上法锥映射图集的极限法锥进行刻画
进而对广义凸多面体集上参数变分不等式系统解的稳定性进行分析
依据变分分析与广义可微性理论
研究了广义凸多面体集上法锥映射图集的预解锥
得到了用广义凸多面体集的余切锥对广义凸多面体集上法锥映射图集的预解锥进行刻画的结果
推广了一般凸多面体集上法锥映射图集的预解锥的余切锥表示结论.
Abstract
In the framework of the reflexive Banach space
in order to characterize the limiting normal cone of the graph of the normal cone mapping of the generalized polyhedral sets
we analyse
we the stability of the solution mapping of the parametric variational inequalities.Applying the theory of the variational analysis and the generalized differentiation
we concern the prenormal cone of the graph of the normal cone mapping of the generalized polyhedral sets.The characterization of the prenormal cone t...